MathSciNet Relay Station
MathSciNet bibliographic data
MR1449215 41A20 (65D15)
Berrut, J.-P.; Mittelmann, H. D. Lebesgue constant minimizing linear rational interpolation of continuous functions over the interval. Comput. Math. Appl. 33 (1997), no. 6, 77–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement